# SDR MK1Y20210221028

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE SKIN PANEL STA 1193 BETWEEN STR-28L AND 29L, PN 146T3252-1:  AN EXISTING DEEP GOUGE WAS FOUND AND WAS BLENDED OUT AS PER SRM B767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1.  AFTER THE BLEND AND DRILL OUT (0.250"), THE MEASURED MINIMUM FUSELAGE SKIN THICKNESS WAS 0.052", A 26% REDUCTION FROM THE NOMINAL SKIN THICKNESS OF 0.071", WHICH IS ABOVE THE ALLOWABLE DAMAGE LIMITS OF 15% SKIN THICKNESS REDUCTION AS PER B767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1.  UNABLE TO PERFORM PLUG FASTENER REPAIR DUE TO REDUCTION OF THICKNESS.  THE BLEND OUT IS LOCATED CLOSE TO THE HYDRAULIC SYSTEM PIPE INLET AT STA 1197 -STA1197+11 STR 27L – STR 28L, WHICH MEANS THAT BLEND OUT FALLS WITHIN THE NO REPAIR ZONE BY A FUSELAGE SKIN CUTOUT AS PER B767-300 SRM 53-00-01 REPAIR RESTRICTION, FIG 202.
